# SDR DJFA2006371

- Difficulty date: December 1, 2002
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N471CW
- Make and model: Beech 400A
- Aircraft serial: RK161
- Aircraft time: 4,226 hours
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 41EN16
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, LANDING GEAR RETRACTION RED LIGHT STAYED ON AFTER GEAR WAS RETRACTED. AIRCRAFT RETURNED TO DEPARTURE.  MAINTENANCE CHANGED LANDING GEAR OPEN SWITCH AND OPS CHECKED OK.
